| Model Number |
AZURION 7 B12 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that the system shut down and took an extended time to boot back up.The device was outside of clinical use at the time of the event.No harm to the patient or user was reported.Philips has started an investigation of this complaint.
Additional Manufacturer Narrative
Philips has investigated this complaint.The philips field service engineer (fse) inspected the system onsite and confirmed that the system took an extended time to boot up.Upon troubleshooting, the fse found that the issue was related to the hub, which manages network communication and image input/output control for the device.To resolve the issue, the fse restarted the relevant hub and verified the connections of each component.After restarting the hub (network connection) and reconnecting the system, the system was returned to use in good working order.The codes were updated based on the investigation outcome.